Do Side Effects Of 1 Month Of Birth Control Injections Cause Acne On The Face?
I have used injection syringes 1 month for 2 years, there is an effect on acne, hmm … the problem is the final acne “
Hello Mrs. Budiihastuti Yuliyanti thank you for consulting us on HealthReplies.com.
1 month injection contraception is basically a hormonal contraceptive method, where the modified hormonal causes disruption in the process of fertilization or the meeting between ovum cells and sperm cells. Because hormonal modification also affects the changes in the activity of cells in the skin, including the gland cells that produce oil (sebum). Which if not balanced with poor skin hygiene, it can cause blackheads that can continue to become pimples on facial skin.
However, not all women using 1 month of family planning injection also experience acne on the face, this is caused by factors of skin hygiene that are not properly maintained, the type of facial skin that tends to be sensitive, often exposed to pollution and sunlight, skin care products that do not match skin type, psychological stress / stress, or due to genetic factors. To prevent the occurrence of pimples that arise due to the effect of using 1 month of injection KB, we recommend you to:
be diligent in keeping the skin clean by washing your face with facial soap that matches your skin at least 2 or a maximum of 3 times a day
after washing your face it is still mandatory for you to use a facial moisturizer so that the face does not dry out and the zits don't get worse
use sunscreen especially when you are outdoors, so you need to do a retouch up so that protection against UV rays is more effective
avoid consuming foods that are high in sugar and high in fat such as fried foods, sugary drinks and packaging
avoid psychological stress and avoid staying up late at night
multiply the consumption of foods that contain vitamins that are good for the skin such as vegetables and fruit
Thus we can convey, hopefully the information from us can help. That's all